# SDR 2004FA0000005

- Difficulty date: October 2, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Aircraft: N102LP
- Make and model: Cessna 182T
- Aircraft serial: 18281121
- Engine: Lyc IO540AB1A5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Condition: Spalled
- Location: Engine
- Part time: 407 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE MAKING METAL, MFG DETERMINED IT TO BE CAMSHAFT/ LIFTER MATERIAL ENGINE RETURNED TO FACTORY FOR REPAIR.  THIS IS THE SECOND OCCURRANCE OF CAMSHAFT/ LIFTER SPALLING AND 5TH OCCURANCE OF ENGINES MAKING METAL IN A FLEET OF 5.  POSSIBLE MANUFACTURING AND MATERIAL PROBLEMS FROM THE MFG.
